# SDR SWIA20231005915

- Difficulty date: September 15, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N183SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000589
- Aircraft time: 19,445 hours, 11,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES/ EXPOSED METAL /CORROSION ON R/H FLOOR SEAT TRACK BETWEEN FR 23-34 IN 11 LOCATIONS (3 IN FLOOR OF TRACK) AS MARKED.   (C-CHECK RO 10/3/2023)   REMOVED AND REPLACED RH IB SEAT TRACK AT FR23-34. REF EMB SRM 51-40-08. THIS DOES NOT EFFECT WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
